... do with me. He also thinks I am cheating on him. Is this behavior common in a person that is withdrawing?
this is completely common. we actually separated for awhile. i didn't even know he was on meds (he was buying them off the street) and i thought he was cheating on me because he would disappear or take his phone calls in private. we reconciled after he told me what was going on and when he stopped he didn't even look at me when i spoke to him. he didn't touch me or want to be touched. he spent all his time in the video room. he would argue with me over EVERYTHING and yes - even accused me of cheating on him. after awhile he went back to being his normal sweet self. BUT - unfortunately, i know he is still using on and off because of the drastic mood changes. just don't buy into his accusations. stay strong and if he truly wants to stop the meds (if he was using them for recreation) then be as supportive and patient as you can without allowing your own mental and physical health to suffer.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 27 Jul 2010 • 3 answers
Posted 24 Sep 2010 • 2 answers
Posted 27 Nov 2011 • 1 answer
Posted 18 Dec 2014 • 2 answers